Alert archive / Indiana / Tornado Warnings in 2007
Tornado Warning 38, NWS Northern Indiana
NWS Northern Indiana issued this tornado warning at Oct 18, 2007, 7:42 PM EDT for Fulton County, Kosciusko County, Indiana. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 18, 2007, 7:42 PM EDT (23:42 UTC)
- Expired
- Oct 18, 2007, 8:30 PM EDT
- In force
- 48 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Fulton County, IN, Kosciusko County, IN
The radar
The Northern Indiana radar (KIWX), 24 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 18, 7:44 PM EDT | TSTM WND DMG | 1 S Leesburg, IN | 2 FOOT DIAMETER TREE DOWN ACROSS STATE ROAD 15 |
| Oct 18, 8:00 PM EDT | TORNADO | 5 Nw Sidney, IN | REPORTED BY TRAINED SPOTTER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 18, 4:23 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.7 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -272 J/kg
- Mixed-layer LCL
- 1498 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 282 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KIWX 182341
TORIWX
INC049-085-190030-
/O.NEW.KIWX.TO.W.0038.071018T2342Z-071019T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
742 PM EDT THU OCT 18 2007
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL FULTON COUNTY IN NORTH CENTRAL INDIANA
KOSCIUSKO COUNTY IN NORTH CENTRAL INDIANA
* UNTIL 830 PM EDT
* AT 741 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD.
THIS FUNNEL CLOUD AND SEVERE STORM WAS LOCATED NEAR ATHENS...OR
ABOUT 5 MILES EAST OF ROCHESTER...AND MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IN THE PATH OF THE SEVERE STORM INCLUDE...
WARSAW AND WINONA LAKE...
SYRACUSE...
MENTONE...
PIERCETON...
NORTH WEBSTER...
SEVASTOPOL...BEAVER DAM AND BEAVER DAM LAKE...
IF YOUR IN THE PATH OF THIS DANGEROUS STORM...SEEK SHELTER NOW
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 4145 8566 4120 8567 4104 8594 4104 8595
4103 8595 4102 8597 4101 8619 4144 8581
TIME...MOT...LOC 2342Z 225DEG 37KT 4106 8609
$$2 follow-up statements
000
WWUS53 KIWX 182358
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
756 PM EDT THU OCT 18 2007
INC049-190006-
/O.CAN.KIWX.TO.W.0038.000000T0000Z-071019T0030Z/
FULTON IN-
756 PM EDT THU OCT 18 2007
...THE TORNADO WARNING FOR EAST CENTRAL FULTON COUNTY IN NORTH
CENTRAL INDIANA IS CANCELLED...
AT 751 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE
OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FRIDAY MORNING
FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN.
LAT...LON 4145 8566 4120 8567 4105 8592 4114 8608
4118 8603 4119 8604 4126 8596 4127 8597
4144 8581
TIME...MOT...LOC 2356Z 225DEG 37KT 4116 8595
$$
INC085-190030-
/O.CON.KIWX.TO.W.0038.000000T0000Z-071019T0030Z/
KOSCIUSKO IN-
756 PM EDT THU OCT 18 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR KOSCIUSKO
COUNTY...
AT 751 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH VERY STRONG ROTATION. THIS SEVERE
STORM WAS LOCATED NEAR SEVASTOPOL...OR ABOUT 11 MILES NORTHEAST OF
ROCHESTER...AND MOVING NORTHEAST AT 40 MPH.
LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
WARSAW AND WINONA LAKE...
SYRACUSE...
PIERCETON...
NORTH WEBSTER...
MONOQUET AND WOOSTER...
IRISH LAKE...OSWEGO AND SECHRIST LAKE...
THIS IS AN EXTREMELY DANGEROUS SITUATION PERSONS NEED TO REMAIN IN
SHELTER UNTIL THIS STORM PASSES.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FRIDAY MORNING
FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN.
LAT...LON 4145 8566 4120 8567 4105 8592 4114 8608
4118 8603 4119 8604 4126 8596 4127 8597
4144 8581
TIME...MOT...LOC 2356Z 225DEG 37KT 4116 8595
$$000
WWUS53 KIWX 190024
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
824 PM EDT THU OCT 18 2007
INC085-190034-
/O.EXP.KIWX.TO.W.0038.000000T0000Z-071019T0030Z/
KOSCIUSKO IN-
824 PM EDT THU OCT 18 2007
...THE TORNADO WARNING FOR KOSCIUSKO COUNTY EXPIRES AT 830 PM EDT...
AT 824 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING WAS MOVING OUT OF
THE AREA. THEREFORE...THE TORNADO WARNING WILL BE ALLOWED TO EXPIRE.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FRIDAY MORNING
FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN.
LAT...LON 4145 8566 4120 8567 4105 8592 4114 8608
4118 8603 4119 8604 4126 8596 4127 8597
4144 8581
TIME...MOT...LOC 0024Z 225DEG 37KT 4136 8568
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this tornado warning went out at Oct 18, 5:12 PM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, Oct 18, 5:12 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
512 PM EDT THU OCT 18 2007
.UPDATE...
HAVE UPDATED GRIDS/ZFP TO ADD TORNADO WATCH 724. ONGOING FORECAST
ALREADY INDICATED TORNADO POTENTIAL...SO NO CHANGES NEEDED
OTHERWISE.
&&
.PREV DISCUSSION... /ISSUED 258 PM EDT THU OCT 18 2007/
NEAR TERM...
..DANGEROUS SIGNIFICANT SEVERE WEATHER OUTBREAK APPEARS IMMINENT...
CONVECTIVE INITIATION IMMINENT ACRS ERN/CNTRL IL AND NORTHWEST INDIANA AS
SECONDARY SW OVR MO STEAMS NEWD W/CORRESPONDING INCREASING FORCED
ASCENT. 18Z SPECIAL SNDG SHOWS DRAMATIC MID LVL COOLING IN RESPONSE
TO THIS FEATURE AND ALREADY VIS SAT SHOWING AGGRAVATED CU DVLPMNT AND
ISOLD SHRA ATTM FM NE IL INTO SW MI IN RESPONSE TO ROBUST SFC
DESTABILIZATION THAT HAD OCCURRED WITHIN DRYSLOT OF DEPARTING LEAD
WAVE AND ENHANCED BY SIG NWD LL MSTR RTN OUT OF THE MID MISSISSIPPI
VALLEY. ALL THIS COMBINED W/DRAMATIC DEEP LYR SHEAR...MID LVL WIND
MAX 120 KTS...AND AUGMENTED THROUGH SFC BACKING IN CONJUNCTION
W/INCREASING MID LVL HGT FALLS ASSOCD W/UPR TROUGH SUGGESTS EXTREME
HIGH END DAMAGING WIND EVENT W/POSSIBILITY OF LONG LIVED SIGNIFICANT
TORNADOES LATE THIS AFTN/EVENING ONCE STORMS GET GOING.
WILL EXPAND ZFP TORNADO MENTION EWD TO INCLUDE NW OH FOR EARLY THIS
EVENING AND WHICH WAS LEFT OUT OF EARLIER UPDATE GIVEN EARLIER STORM
INITIATION WINDOW. IN ADDITION...WILL EXTEND SVR MENTION A BIT LTR
TO ACCOUNT FOR BIT LATER FROPA. OTHERWISE GRADIENT WINDS WILL
DIMINISH SOMEWHAT OVERNIGHT GIVEN NOCTURNAL COOLING AND SOME
STABILIZATION IN THE BNDRY LYR SO WILL LET EARLIER ISSUED WIND
ADVISORY PLAY OUT AT 00Z.
SHORT TERM...
0600 UTC TONIGHT THROUGH FRIDAY...
CONVECTION LOCATION AND MOVEMENT WILL BE CRITICAL TO DETAILED GRIDS
FROM 06Z TO 12Z TONIGHT. USING NAM12 AND EXTRAPOLATION OF CURRENT
CONDITIONS HAVE TRIED TO TIME CONVECTION THROUGH AREA. CHANCE OF
SHOWERS POST FRONTAL THOUGH DRY SLOT LOOKING PRETTY GOOD. COULD BE
SOME MORNING SUN IN DRY SLOT BUT NOT TRYING TO GET FANCY WITH THIS.
MID SHIFT CAN OBSERVE SAT TRENDS AND PENCIL IN AS NECESSARY. COLD
POOL ALOFT SHOULD ALLOW ANY BREAKS TO FILL IN ON FRIDAY. MID LEVEL
SHORT WAVE PASSES MID DAY AND COULD HELP GENERATE SOME INSTABILITY
SHOWERS...ESPECIALLY NORTHWEST.
COOLER AIR TO FILTER INTO WEST LATE TONIGHT WITH FROPA BUT TEMPS MAY
STAY IN LOWER TO MID 60S EAST TIL CLOSE TO 12Z. EXPECT LITTLE
DIURNAL RISE ON FRIDAY UNLESS SUNSHINE FOR A FEW HOURS CAN OCCUR IN
DRY SLOT. OTHERWISE ABOUT A 3 TO 5 DEGREE RISE...IF THAT.
LONG TERM...
FRIDAY NIGHT THROUGH THURSDAY...MUCH OF THIS PERIOD WILL HINGE ON
THE DEVELOPMENT AND PROGRESSION OF THE UPPER TROF OVER EASTERN
NORTH AMERICA. THE COMET/UCAR 00Z GFS ENSEMBLE CONFIDENCE FOR 2
METER TEMPS ARE INDICATIVE OF THE DIFFICULTY THE GFS HAS IN
HANDLING THE DEVELOPMENT OF A CUT OFF LOW OVER THE EASTERN CONUS.
AFTER MONDAY MORNING...CONFIDENCE IN ANY SOLUTION BECOME MUCH
BELOW NORMAL. SOLUTIONS RANGE FROM AN ECMWF SUPPORTED UPPER LOW
OVER THE SW CONUS TO A MORE PROGRESSIVE GFS OPEN TROF. IN SOMEWHAT
OF AN OPERATIONAL MODEL CONTRAST...THE ECMWF HAS BEEN CONSISTENT
IN FAVOR OF A SLOWER SOLUTION WITH A CUT OFF LOW OVER THE SW
CONUS. HOWEVER...FOR THIS PACKAGE...FAVOR A MORE GFS SUPPORTED
SOLUTION THAT INCLUDES A SIGNIFICANT SHORTWAVE REACHING THE
FORECAST AREA MONDAY. SATURDAY AND SUNDAY SHOULD STILL BE MILD IN
DRY WITH WEAK RIDGING OVER THE AREA. THE ONGOING FORECAST FOR
MONDAY AND MONDAY NIGHT APPEARS ON TRACK WITH A CHANCE FOR RAIN.
COULD BE A RUMBLE OF THUNDER AS 850 THETA E VALUES ATTEMPT TO RISE
ABOVE 325K. OTHERWISE...FOR TUESDAY THROUGH THURSDAY...DRY
CONDITIONS WITH TEMPERATURES NEAR NORMAL ARE EXPECTED.
PREV DISCUSSION... /ISSUED 158 PM EDT THU OCT 18 2007/
AVIATION...
BORDERLINE MVFR/VFR CONDS FOR FIRST HOUR OF TAFS AT BOTH SITES
SHOULD GIVE WAY TO VFR CIGS UNTIL MAIN LINE OF STORMS ARRIVES
LATER WITH TEMPO MVFR CIGS/VISBYS. PREVIOUS TAFS ON TRACK WITH THUNDER
CHANCES. MINOR CHANGE TO MOVE BACK VCTS GROUP A COUPLE OF HOURS AS
ATMOSPHERE REMAINS WELL CAPPED WEST OF THE CWA. GUSTY SOUTH WINDS
WILL REMAIN A FACTOR THROUGHOUT THE DAY. AFTER 6Z EXPECT A SLIGHT
SHIFT IN WINDS TO SW BUT GUSTS WILL STILL BE LIKELY.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WIND ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
INZ003>006-008-012>017-020-022>025-032.
MI...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MIZ077>080.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT SATURDAY FOR LMZ043-046.
&&
SHORT TERM...LASHLEY
LONG TERM...SKIPPER
NEAR TERM...HOLSTEN
UPDATE...SKIPPER
AVIATION...SIMPSONHazardous weather outlook, Oct 18, 11:13 AM EDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1113 AM EDT THU OCT 18 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-191515- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 1113 AM EDT THU OCT 18 2007 /1013 AM CDT THU OCT 18 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE LIKELY FROM MID AFTERNOON THROUGH EARLY EVENING. DAMAGING WIND GUSTS UP TO 70 MPH AND ISOLATED TORNADOES ARE POSSIBLE ESPECIALLY WEST OF A LINE FROM HILLSDALE TO PORTLAND. SOUTH WINDS WILL INTENSIFY THROUGH THIS AFTERNOON WITH STRONG WIND GUSTS IN EXCESS OF 40 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THIS AFTERNOON AND EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-191515- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1113 AM EDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT CONDITIONS WILL REMAIN HAZARDOUS TO SMALL CRAFT TODAY AND TONIGHT. THUNDERSTORMS WITH WIND GUSTS IN EXCESS OF 40 KNOTS ARE ALSO POSSIBLE THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SOUTHWEST WINDS 15 TO 25 KNOTS FRIDAY AND FRIDAY NIGHT WILL CREATE WAVES OF 3 TO 5 FEET. THE WINDS AND WAVES SHOULD THEN SUBSIDE SATURDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
In the hours before
Local storm report, Oct 18, 6:39 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
639 PM EDT THU OCT 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0638 PM TSTM WND GST MONON 40.86N 86.88W
10/18/2007 E60 MPH WHITE IN TRAINED SPOTTER
PENNY SIZE HAIL
0638 PM HAIL MONON 40.86N 86.88W
10/18/2007 E0.75 INCH WHITE IN TRAINED SPOTTER
PENNY SIZE HAIL
&&
EVENT NUMBER 00014
EVENT NUMBER 00015
BJSLocal storm report, Oct 18, 6:56 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
656 PM EDT THU OCT 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL MONON 40.86N 86.88W
10/18/2007 E1.75 INCH WHITE IN EMERGENCY MNGR
&&
EVENT NUMBER 00016
BJSLocal storm report, Oct 18, 7:05 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
705 PM EDT THU OCT 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL 12 S KNOX 41.12N 86.62W
10/18/2007 M1.00 INCH PULASKI IN TRAINED SPOTTER
&&
EVENT NUMBER 00017
SKIPPERLocal storm report, Oct 18, 7:10 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
710 PM EDT THU OCT 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0709 PM HAIL KNOX 41.29N 86.62W
10/18/2007 E1.00 INCH STARKE IN TRAINED SPOTTER
&&
EVENT NUMBER 00019
BJSLocal storm report, Oct 18, 7:33 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
733 PM EDT THU OCT 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0726 PM FUNNEL CLOUD 1 S FULTON 40.93N 86.26W
10/18/2007 FULTON IN EMERGENCY MNGR
SEVERAL REPORTS OF FUNNEL CLOUD FROM TRAINED SPOTTERS
JUST SOUTH OF FULTON
&&
EVENT NUMBER 00020
BJSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 10:47 AM EDT | Wind Advisory | IWX | Cass, Elkhart, Fulton, Grant, Huntington, LaGrange and 8 more | 9 hr |
| Oct 18, 6:14 PM EDT | Severe Thunderstorm Warning | IWX | Pulaski, White | 51 min |
| Oct 18, 6:51 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Kosciusko, Marshall, Pulaski, White | 54 min |
| Oct 18, 6:57 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph, Starke | 40 min |
| Oct 18, 7:00 PM EDT | Tornado Warning | IWX | Cass, Fulton, Miami | 45 min |
| Oct 18, 7:06 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, LaGrange | 54 min |
| Oct 18, 7:23 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 67 min |
Nearby
Tornado Warnings in Indiana, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.